Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Greatest prime divisors of polynomial values over function fields

Tom 165 / 2014

Alexei Entin Acta Arithmetica 165 (2014), 339-349 MSC: Primary 11R58. DOI: 10.4064/aa165-4-4

Streszczenie

For a function field $K$ and fixed polynomial $F\in K[x]$ and varying $f\in F$ (under certain restrictions) we give a lower bound for the degree of the greatest prime divisor of $F(f)$ in terms of the height of $f$, establishing a strong result for the function field analogue of a classical problem in number theory.

Autorzy

  • Alexei EntinRaymond and Beverly Sackler School of Mathematical Sciences
    Tel Aviv University
    Tel Aviv 69978, Israel
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek